# SDR DALA2025081105967

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130969) FWD CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 500A TO STA 500K. REMOVED AND REPLACED FWD CARGO R/H TRANSITION PANEL FROM STA 500A-500L IAW B737-900 SRM 53-00-53-ZR-5, 51-40-02, 51-40-05 AND 50PM 20-41-02.
